Share This Article:

Riesz Means of Dirichlet Eigenvalues for the Sub-Laplace Operator on the Engel Group

Full-Text HTML XML Download Download as PDF (Size:180KB) PP. 1-7
DOI: 10.4236/apm.2013.39A2001    3,525 Downloads   5,664 Views
Author(s)

ABSTRACT

In this paper, we are concerned with the Riesz means of Dirichlet eigenvalues for the sub-Laplace operator on the Engel group and deriver different inequalities for Riesz means. The Weyl-type estimates for means of eigenvalues are given.

Cite this paper

J. Xue, "Riesz Means of Dirichlet Eigenvalues for the Sub-Laplace Operator on the Engel Group," Advances in Pure Mathematics, Vol. 3 No. 9B, 2013, pp. 1-7. doi: 10.4236/apm.2013.39A2001.

Copyright © 2018 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.